Translator Disclaimer
2001 Kähler-Einstein metrics for manifolds with nonvanishing Futaki character
Toshiki Mabuchi
Tohoku Math. J. (2) 53(2): 171-182 (2001). DOI: 10.2748/tmj/1178207477

Abstract

In this paper, we generalize the concept of Kähler-Einstein metrics for Fano manifolds with nonvanishing Futaki character. Similar to Kähler-Einstein metrics, these new metrics have various nice properties. In addition, the equations for the metrics are in general neither those of extremal Kähler metrics nor those of Kähler-Ricci solitons.

Citation

Download Citation

Toshiki Mabuchi. "Kähler-Einstein metrics for manifolds with nonvanishing Futaki character." Tohoku Math. J. (2) 53 (2) 171 - 182, 2001. https://doi.org/10.2748/tmj/1178207477

Information

Published: 2001
First available in Project Euclid: 3 May 2007

zbMATH: 1040.53084
MathSciNet: MR2002C:32043
Digital Object Identifier: 10.2748/tmj/1178207477

Subjects:
Primary: 32Q20
Secondary: 53C25

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.53 • No. 2 • 2001
Back to Top